Seasonality, non-stationarity and the forecasting of monthly time series
Philip Hans Franses
International Journal of Forecasting, 1991, vol. 7, issue 2, 199-208
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (82)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0169-2070(91)90054-Y
Full text for ScienceDirect subscribers only
Related works:
Working Paper: SEASONALITY, NONSTATIONARITY AND THE FORECASTING OF MONTHLY TIME SERIES (1990) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:intfor:v:7:y:1991:i:2:p:199-208
Access Statistics for this article
International Journal of Forecasting is currently edited by R. J. Hyndman
More articles in International Journal of Forecasting from Elsevier
Bibliographic data for series maintained by Catherine Liu ().